# SDR HEEA078517

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,802 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 5050031904
- Part serial: 2157
- Condition: Malfunctioned
- Location: Gyro
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLAG WILL NOT STAY PULLED. REPLACED WITH SERVICEABLE PART.
